# SDR R61A201703310301

- Difficulty date: March 31, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 34,614 hours, 21,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066755002
- Condition: Corroded
- Location: Fuselage
- Part time: 34,614 hours, 21,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE SHEAR CLIP AT FR-74 BETWEEN STR 28R-29R. MAINTENANCE REMOVED AND REPLACED THE SHEAR CLIP AT FR-74 BETWEEN STR 28R-29R IAW SRM 51-41-02, 51-41-01 & 51-25-00. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
